On the archimedean theory of Rankin-Selberg convolutions for SO 2l+1 × GL n
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 2, p. 161-224
@article{ASENS_1995_4_28_2_161_0,
     author = {Soudry, David},
     title = {On the archimedean theory of Rankin-Selberg convolutions for ${\rm SO}\_{2l+1}\times {\rm GL}\_n$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1995},
     pages = {161-224},
     doi = {10.24033/asens.1712},
     zbl = {0824.11034},
     mrnumber = {96m:11043},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_2_161_0}
}
Soudry, David. On the archimedean theory of Rankin-Selberg convolutions for ${\rm SO}_{2l+1}\times {\rm GL}_n$. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 2, pp. 161-224. doi : 10.24033/asens.1712. http://www.numdam.org/item/ASENS_1995_4_28_2_161_0/

[C] W. Casselman, Canonical extensions of Harish-Chandra modules (Can. J. Math., Vol. 41, 1989, pp. 315-438). | MR 90j:22013 | Zbl 0702.22016

[DM] J. Dixmier and P. Malliavin, Factorisations des fonctions et de vecteurs indéfiniment différentiables (Bull. Sci. Math. II, Sér. 102, 1978, pp. 307-330). | MR 80f:22005 | Zbl 0392.43013

[GS] S. Gelbart and F. Shahidi, Analytic properties of automorphic L-functions (Perspectives in Math., Vol. 6, Academic Press, 1988). | MR 89f:11077 | Zbl 0654.10028

[G] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires (Memoirs AMS, N° 16, 1955). | MR 17,763c | Zbl 0123.30301

[J.S.] H. Jacquet and J. Shalika, Rankin-Selberg convolutions : archimedean theory (Israel Mathematical Conference Proc., Festschrift in honor of I. Piatetski-Shapiro, S. Gelbert, R. Howe, P. Sarnak, Ed., Part I, 1990, pp. 125-207). | MR 93d:22022 | Zbl 0712.22011

[Sh1] F. Shahidi, On certain L-functions (American J. Math., Vol. 103, 1981, pp. 297-355). | MR 82i:10030 | Zbl 0467.12013

[Sh2] F. Shahidi, Local coefficients as Artin factors for real groups (Duke Math. J., Vol. 52, 1985, pp. 973-1007). | MR 87m:11049 | Zbl 0674.10027

[S] D. Soudry, Rankin-Selberg convolutions for SO2ℓ+1 × GLn : local theory (Memoirs of AMS, No. 500, 1993, pp. 1-100). | Zbl 0805.22007

[W1] N. Wallach, Asymptotic expansions of generalized matrix entries of representations of real reductive groups, in Lie Group Representations I (Proceedings, University of Maryland 1982-1983, Springer Lecture Notes in Mathematics, Vol. 1024, pp. 287-369). | MR 85g:22029 | Zbl 0553.22005

[W2] N. Wallach, Real reductive groups I, Academic Press, 1988. | MR 89i:22029 | Zbl 0666.22002

[W3] N. Wallach, Real reductive groups II, Academic Press, 1992. | MR 93m:22018 | Zbl 0785.22001

[Wr] G. Warner, Harmonic analysis on semi-simple Lie groups I (Grund. Math. Wiss., Vol. 188, Springer-Verlag, 1972). | MR 58 #16979 | Zbl 0265.22020